# SDR REXA2013091601736

- Difficulty date: September 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 26,492 hours, 23,306 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT ROW INOPERATIVE.  R & R TRACK EMERGENCY LIGHT STRIP AND CABLE IAW AMM 33-51-01.  OPC EMERGENCY LIGHTING IAW AMM 33-51-00.  OK FOR SERVICE.
